# SDR RAIA201211050002

- Difficulty date: November 5, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 20,626 hours, 19,232 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THE FLIGHT CREW GOT AN A/P FAIL/RUDDER SYS 1-2 INOP AND YAW DAMP FAIL EICAS MESSAGE.  FLIGHT CREW MADE AN EMERGENCY LANDING.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RUDDER SYSTEM 2 PRESSURE SWITCH.  SYSTEMS OPS CHECKED GOOD.
